# SDR ASAA2023072144159

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 2,772 hours, 803 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF TC 05-020-01 - ENG #2 SMT ENG 2 EEC C1 SHORT TERM FAULT. GROUNDED - YES. NOTED NO CORRELATED FAULTS, ERASED LATCHED SMT MESSAGE. C/W TEST #32 - ENG IDLE SYSTEM TEST. ENG #2 SMT ENG 2 EEC C1 NO LONGER EXISTS. REF IFIM TASK G73-20-00-810-856.
